Partial and Full Boundary Regularity for Minimizers of Functionals with Nonquadratic Growth
Journal of convex analysis, Tome 11 (2004) no. 2, pp. 437-476
Cet article a éte moissonné depuis la source Heldermann Verlag
We consider regularity at the boundary for minimizers of variational integrals whose integrands have nonquadratic growth in the gradient. Under relatively mild assumptions on the coefficients we obtain a partial regularity result. For coefficients of a more particular type, namely those satifying a particular splitting condition, we obtain full boundary regularity. The results are new for the situation under consideration. The key ingredients are a new version of the usual Gehring-type lemma, and a careful adaptation of the technique of dimension-reduction to the current setting.
@article{JCA_2004_11_2_JCA_2004_11_2_a10,
author = {F. Duzaar and J. F. Grotowski and M. Kronz},
title = {Partial and {Full} {Boundary} {Regularity} for {Minimizers} of {Functionals} with {Nonquadratic} {Growth}},
journal = {Journal of convex analysis},
pages = {437--476},
year = {2004},
volume = {11},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2004_11_2_JCA_2004_11_2_a10/}
}
TY - JOUR AU - F. Duzaar AU - J. F. Grotowski AU - M. Kronz TI - Partial and Full Boundary Regularity for Minimizers of Functionals with Nonquadratic Growth JO - Journal of convex analysis PY - 2004 SP - 437 EP - 476 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2004_11_2_JCA_2004_11_2_a10/ ID - JCA_2004_11_2_JCA_2004_11_2_a10 ER -
%0 Journal Article %A F. Duzaar %A J. F. Grotowski %A M. Kronz %T Partial and Full Boundary Regularity for Minimizers of Functionals with Nonquadratic Growth %J Journal of convex analysis %D 2004 %P 437-476 %V 11 %N 2 %U http://geodesic.mathdoc.fr/item/JCA_2004_11_2_JCA_2004_11_2_a10/ %F JCA_2004_11_2_JCA_2004_11_2_a10
F. Duzaar; J. F. Grotowski; M. Kronz. Partial and Full Boundary Regularity for Minimizers of Functionals with Nonquadratic Growth. Journal of convex analysis, Tome 11 (2004) no. 2, pp. 437-476. http://geodesic.mathdoc.fr/item/JCA_2004_11_2_JCA_2004_11_2_a10/